# SDR SWAA2021081842967

- Difficulty date: March 13, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal Plate
- Condition: Canning
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 343AT AT RT HORIZONTAL STAB / REPLACED SEAL PLATE LOC ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW SRM B737-700 51-40-02 AND 51-10-02 ITEM 9
